Solving systems of linear equations over Lie nilpotent rings

Jenö Szigeti, Zsolt Tuza

Research output: Contribution to journalArticle

2 Citations (Scopus)


We show how the so called right and left determinants can be used in the solution of certain systems of linear equations over Lie nilpotent rings. A close analogue of Cramer's rule is formulated for right linear equations over the Grassmann algebra.

Original languageEnglish
Pages (from-to)43-51
Number of pages9
JournalLinear and Multilinear Algebra
Issue number1
Publication statusPublished - Dec 1 1997



  • Lie nilpotent ring
  • Right and left adjoints and determinants
  • System of right linear equations

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this